# SDR 9JLA2018020215969

- Difficulty date: January 23, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N900WL
- Make and model: Cessna 560XL
- Aircraft serial: 5605037
- Aircraft time: 8,448 hours, 5,407 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Attach Bracket
- Part number: 6213081*
- Condition: Cracked
- Location: Nlg Door Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF,  THE AIRCRAFT RETURNED BACK TO THE AIRPORT DUE TO A LOUD NOISE HEARD AFTER GEAR RETRACTION. THE CREW FOLLOWED FLIGHT MANUAL INSTRUCTION AND LANDED WITH OUT INCIDENT.  AFTER LANDING THE FLIGHT CREW DISCOVERED THAT THE RT NOSE LANDING GEAR DOOR CENTER HINGE BRACKET HAD FAILED ALLOWING THE DOOR TO MOVE UNCONTROLLED.  MAINTENANCE REPLACED THE FORWARD AND AFT BRACKETS.  IT WAS UNDETERMINED WHAT CAUSED THE FAILURE OF THE NOSE GEAR DOOR BRACKETS.
